# SDR USAA920080753

- Difficulty date: April 4, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 98
- Aircraft time: 59,434 hours, 25,982 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Ptu
- Part number: 41010029
- Part serial: 630
- Condition: Defective
- Location: Hydraulic System
- Part time: 48,285 hours, 20,421 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLT 625 - PHX-OAK - RTF - CREW REPORTED TOTAL LOSS OF YELLOW SYSTEM HYDRAULIC FLUID.  DESELECTED PTU AND ENG NR 2 YELLOW PUMP PER ECAM, HOWEVER BOTH RAN WITHOUT FLUID FOR SHORT PERIOD.  ELECTRIC YELLOW PUMP WAS NOT ACTIVATED.  CREW DECLARED AN EMERGENCY AND RETURNED TO PHX.  MAINTENANCE REMOVED AND REPLACED THE POWER TRANSFER UNIT.  ALSO REMOVED AND REPLACED THE YELLOW SYSTEM NR 2 ENGINE DRIVEN PUMP FOR PRECAUTIONARY MAINTENANCE.  OPERATIONAL CHECK GOOD.  HYDRAULIC PUMP ASSEMBLY / MFGR EATON / MFG P/N 887673 / MFG S/N MX607895 / PART CONDITION UNKN / PART LOCATION ZONE 400 NACELLES/PYLONS / TOTAL TIME 28608 / TOTAL CYCLES 11272 / TIME SINCE REPAIR 1462.
